# SDR A6WA200640006

- Difficulty date: January 15, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 7,243 hours, 6,392 cycles
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG FUEL SMELL IN CABIN.  FOUND FUEL LEAK FROM THE APU DRAINS.  PLACED APU ON MEL.  REMOVED AND REPLACED APU FUEL LINE BETWEEN FUEL SOLENOID AND FUEL MAINIFOLD.  LEAK CHECK GOOD.  REMOVED OFF MEL.  (K)
